# SDR AUS20020233

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3452 · ATC Transponder System
- Part: Resistor
- Condition: Misinstalled
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER VOLTAGE DROPPING RESISTOR INCORRECTLY MOUNTED. THE RESISTOR IS MOUNTED ON THE REAR OF THE TRANSPONDER MOUNTING RACK. THE INSTALLATION MANUAL STATES THAT IT MUST BE MOUNTED AWAY FROM THE AVIONICS STACK TO AVOID OVERHEATING OF THE POWER SUPPLY.
